MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 490321
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photo was submitted for evaluation in connection with this incident.Based on the picture received, the defect was confirmed, as it depicts the set separated at the sonic weld of the backcheck valve.Sample evaluation is an integral part of the investigation process.Without the actual sample, the exact root cause was not determined.Although, the exact root could not be determined at this time.It should be noted that the back check valve, if exposed to excessive pressure may crack, resulting in leakage or complete breakage of the sonic weld.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non conformances noted during in process or final product inspection.We will maintain this report for further references, and continue to monitor other reports for similar occurrences.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on a new complaint case and an updated procedure, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of similar nature in accordance with b.Braun internal procedures.
 
Event or Problem Description
As reported by the user facility: event 3: several of the iv tubing sets, have leaked or are broken apart at the anti-reflux valve.No patient injury reported.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7274443
Report Number9614279-2018-00022
Device Sequence Number10804176
Product Code FPA
UDI-Device Identifier04046964540363
UDI-Public04046964540363
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Catalogue Number490321
Device Lot Number0061516670
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2016
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1